Application of singular perturbation theory to the study of mathematical problems of mass transfer in multicomponent systems
Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 529-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_3_a2,
author = {A. B. Vasil'eva and A. A. Khasanov},
title = {Application of singular perturbation theory to the study of mathematical problems of mass transfer in multicomponent systems},
journal = {Doklady Akademii Nauk},
pages = {529--534},
year = {1980},
volume = {251},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a2/}
}
TY - JOUR AU - A. B. Vasil'eva AU - A. A. Khasanov TI - Application of singular perturbation theory to the study of mathematical problems of mass transfer in multicomponent systems JO - Doklady Akademii Nauk PY - 1980 SP - 529 EP - 534 VL - 251 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a2/ LA - ru ID - DAN_1980_251_3_a2 ER -
%0 Journal Article %A A. B. Vasil'eva %A A. A. Khasanov %T Application of singular perturbation theory to the study of mathematical problems of mass transfer in multicomponent systems %J Doklady Akademii Nauk %D 1980 %P 529-534 %V 251 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a2/ %G ru %F DAN_1980_251_3_a2
A. B. Vasil'eva; A. A. Khasanov. Application of singular perturbation theory to the study of mathematical problems of mass transfer in multicomponent systems. Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 529-534. http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a2/